# SDR SWIA2020031049096

- Difficulty date: January 17, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6013501252
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE INTERCOSTAL ADJACENT TO STRINGER 14R, THAT SPANS BETWEEN FS 621 AND FS 625, IS CRACKED.  (C CHECK) RO 3/7/2020    REMOVED AND REPLACED CLIP P/N: 601-35012-52 BETWEEN FS 621 AND FS 625, STRINGER 14R REF. CRJ-200 SRM AND BOMBARDIER. COMPLIED WITH SKYWEST TASK CARD.
